# SDR DALA1131600918

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 59,506 hours, 46,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATHWAY SIDEWALL LIGHTS LOCATED IN THE TAIL SECTION INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED WIRE PER MAINTENANCE MANUAL.  OPERATION CHECKS GOOD.
